MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC H&LE FOR PERCUTANEOUS THRD DRILL GUIDES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC H&LE FOR PERCUTANEOUS THRD DRILL GUIDES
Model Number 03.120.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, it was noticed that the handles for percutaneous drill guides do not lock onto the drill guides increasing the complexity of the cases.There was no surgical delay reported and no fragment generated.The procedure was successfully completed.There was no patient consequence.This complaint involves unknown number of devices.This report is for (1)h&le for percutaneous thrd drill guides.This report is 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 03.120.022, lot # 8565325, release to warehouse date: january 30, 2014, manufacturer: hagendorf, no ncr's were generated during production.Visual inspection: the handle for percutaneous threaded drill guides (p/n: 03.120.022, lot number: 8565325) was received at us customer quality (cq).Visual inspection of the complaint device showed the threads on the tip are stripped (damaged), causing the device to be unable to assemble to mating devices.Functional test: a functional assessment was unable to be performed since a mating device was not returned but the alleged device interaction issue was confirmed due to the observed condition.Can the complaint be replicated with the returned device? unable to perform, but the stripped condition of the device could have caused the complaint condition.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Document/specification review: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the threads are stripped, causing the unable to assemble complaint condition.No root cause could definitively be determined for the reported complaint condition.No new, unique, or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
H&LE FOR PERCUTANEOUS THRD DRILL GUIDES
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12110247
Report Number2939274-2021-03386
Device Sequence Number4541573
Product Code FZX
UDI-Device Identifier10886982074201
UDI-Public(01)10886982074201
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.120.022
Device Catalogue Number03.120.022
Device Lot Number8565325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H&LE FOR PERCUTANEOUS THRD DRILL GUIDES; H&LE FOR PERCUTANEOUS THRD DRILL GUIDES; UNK - GUIDES/SLEEVES/AIMING: PERCUTANEOUS